# SDR FDEA201005051459

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 61,347 hours, 13,761 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB18278
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - SLAT ASSEMBLY NR 6, XOS 858 RIB FOUND CRACKED.  RT WING SLAT ASSY NR 6 R & R IAW AMM 27-80-30-4,   REV 64.  SLAT ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-80-30-4, REV 64   FOUND SATISFACTORY.
